# SDR UPS98826602

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 55-72
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK STA 55 TO 72 SEAT TRACK 11 CORRODED.  REMOVED AND REPLACED SEAT TRACK IAW DC8 SRM 53 7 3 AND DC8 SRM 51 1  8.
